# SDR QXEA200800060

- Difficulty date: February 3, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 17,004 hours, 17,113 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 47387202
- Part serial: 0074
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2397 - IN CRUISE FLIGHT, MOMENTARY FIRE DETECTION MASTER CAUTION FOLLOWED BY A FAULT "B" ON NR 1 ENGINE.  BOTH WENT BACK OUT IN LESS THEN 2 SECONDS.  MAINTENANCE FOUND NO FIRE EVIDENCE.  CLEANED PINS TO CONNECTOR AND REPLACED THE FIRE CONTROL AMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
